0
2013
Impact Factor

    On Quasi-Periodic Parametric Perturbations of Hamiltonian Systems

    2020, Vol. 16, no. 2, pp.  369-378

    Author(s): Morozov A. D., Morozov K. E.

    We study nonconservative quasi-periodic $m$-frequency $\it parametric$ perturbations of twodimensional nonlinear Hamiltonian systems. Our objective is to specify the conditions for the existence of new regimes in resonance zones, which may arise due to parametric terms in the perturbation. These regimes correspond to $(m + 1)$-frequency quasi-periodic solutions, which are not generated from Kolmogorov tori of the unperturbed system. The conditions for the existence of these solutions are found. The study is based on averaging theory and the analysis of the corresponding averaged systems. We illustrate the results with an example of a Duffing type equation.
    Keywords: resonances, quasi-periodic, parametric, averaging method, limit cycles, invariant torus, phase curves, equilibrium states
    Citation: Morozov A. D., Morozov K. E., On Quasi-Periodic Parametric Perturbations of Hamiltonian Systems, Rus. J. Nonlin. Dyn., 2020, Vol. 16, no. 2, pp.  369-378
    DOI:10.20537/nd200210


    Download File
    PDF, 665.53 Kb




    Creative Commons License
    This work is licensed under a Creative Commons Attribution-NoDerivs 3.0 Unported License